MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 TYPE1 BM HO 13.0; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 TYPE1 BM HO 13.0; PROSTHESIS, HIP
Catalog Number 51-114130
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 10/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a hip revision approximately two years post implantation due to an infection and loose stem.The stem, liner and head were removed and replaced.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).G2: australia.D10: cat #: 010000897 / g7 10 deg e1 liner 36mm f / lot #: 3814667.Cat #: 11-363662 / 36mm cocr mod hd std / lot #: 886770.The device will not be returned for analysis.However, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: updated: b4; b5; d4; g3; h2; h3; h4; h6.Proposed component code: mechanical (g04) ¿ stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The event was unable to be confirmed.Dhr was reviewed and no discrepancies related to the reported event were found.During the investigation process a review of the sterile certifications were reviewed and found to be conforming with no applicable deviations.Devices were verified to have gone through acceptable sterilization process following iso/aami/astm & eu published guidelines.There are multiple factors that may contribute to an infection that are outside the control of zimmer biomet, such as external factors, i.E.Hospital/surgical environment, provider related risk factors, and/or patient comorbidities/risk factors.As there are no indications of a product or process issues identified affecting implant safety or effectiveness, implanted products are not identified as the source or contributing to the reported infection.A definitive root cause cannot be determined for the stem loosening.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
TPRLC 133 TYPE1 BM HO 13.0
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18141440
Report Number0001825034-2023-02660
Device Sequence Number20438131
Product Code LPH
UDI-Device Identifier00880304526778
UDI-Public(01)00880304526778(17)210609(10)3814667
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number51-114130
Device Lot Number6695431
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2023
Supplement Date Received by Manufacturer04/01/2024
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale